Weird Symptoms NEED Advice

5 Replies
Hilary - November 3

Ok, so lately i have been having weird symptoms. first off, my last period was oct 13, after coming off the pill which i used for a month. Then, i beleive i ovulate the weekend of the 23th, and had s_x monday the 17th. Sunday night, the 30th, i experience VERY light bleeding, with a little in my undies and when i wiped, then it went away. i am expecting my period this weekend, but lately i have had weird cramping in my lower abdomen which moves up the left side of my stomach under my rib cage and i feel nauseas at night after eating, like a horizontal line of pain right through my belly button. I had a sore throat today when i woke up and pretty gassy. Sorry if this is tmi but im curious! Any thoughts?

 

Hilary - November 3

I also have ew texture cm but its yellow and not as much as normal before af, tho i feel as tho af has come at times. and im not as bloated as normal before af...so something is strange, HELP!

 

Hilary - November 3

Anyone?

 

J. - November 3

Are you ttc? Maybe the month that you were on the pill messed up your cycle and your body is still trying to adjust. That can happen. But just to be on the safe side, you should test.....

 

Hilary - November 3

Thanks! and im not necessarily ttc but it would def be a blessing! do my symptoms sound more like REALLY early pre-af symptoms or preggo symptoms?

 

Mica - November 3

Going off the pill can really mess up you cycle and cause very-much-like-pregnancy symptoms!!!! It can take a year to get normal cycles again. Take a hpt if you're not sure. best to you!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?